HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   General Health (http://www.healthboards.com/boards/general-health/)
-   -   Burning in lower abdomen...cramps, pain, gas. (http://www.healthboards.com/boards/general-health/869573-burning-lower-abdomen-cramps-pain-gas.html)

Junebug489 09-18-2011 06:57 AM

Burning in lower abdomen...cramps, pain, gas.
 
Hi everyone! I was hoping somebody could give their opinion on what might be going on with me.

For the past 2 weeks, i've been having almost constant gas pains, cramps, bloating. I wouldn't say i have diarrhea, but my stools are definitely loose. I can feel a lot of gas gurgling in my stomach, but passing that or going to the bathroom doesn't make my stomach feel any better.
I also from time to time, get these intense burning feelings in the same area (below my belly button region).

My doctor seems to think it's gerd, which i don't agree with because these pains and feelings are quite low...i have NO heartburn, nausea, cough, etc..

i feel like i have some kind of intestinal thing going on...bloodwork and urine came back normal.

anyone experience anything similar?
it's driving me crazy!! :(

quincy 09-18-2011 11:51 PM

Re: Burning in lower abdomen...cramps, pain, gas.
 
Hi...could be IBS, but since it came on more suddenly, you should push your doctor to have you do stool samples to make sure you don't have a gastro invader/bug/virus..etc.

One thing that could cause it is a change in diet....anything you've changed over the past 2 - 3 weeks?

Are your periods a bit wonky? Sometimes hormonal ups and downs can cause it.

Any new supplements? over the counter medications?

Are you consuming higher fibre? Are you consuming artificial sweeteners?

q

Junebug489 09-19-2011 05:12 AM

Re: Burning in lower abdomen...cramps, pain, gas.
 
Thank you so much for responding!!

My diet hasn't changed and i haven't added any supplements...however i did stop taking a birth control pill just over a month ago, so maybe my body is just trying to get back to normal, although i've never really heard of those kind of symptoms from stopping a birth control pill.

I'm kind of leaning towards having a gastrointestinal bug :(

quincy 09-19-2011 08:49 AM

Re: Burning in lower abdomen...cramps, pain, gas.
 
If you think you have a gastro bug or even not, maybe consider to take some good probiotics. I take RenewLife Ultra Flora Critical Care...take one at night before bedtime because you might get excessive gas during the day and won't want to add to the confusion.

Have you had ultrasound done on your ovaries?, especially the left side?
Have your periods evened out since being off the pill?

q

Junebug489 09-19-2011 11:57 AM

Re: Burning in lower abdomen...cramps, pain, gas.
 
Thank you for the probiotic suggestion! I was researching them, but had no idea where to even start.

i actually had an appointment with a GYN on friday and she didn't feel anything abnormal...are you referring to an ovarian cyst? I had quite a large one 7 years ago and this doesn't feel the same.

When i stopped taking the pill, i had my withdrawal period within a couple days and my first normal one, if on schedule, would've been this past friday, but i have yet to get it, which i guess is common after stopping the pill.
(i took a pregnancy test just in case and it was negative.)

quincy 09-19-2011 10:33 PM

Re: Burning in lower abdomen...cramps, pain, gas.
 
Since you did have an ovarian cyst in the past, you should still be checked out for it....Do you have endometriosis?

There are lots of things going on in a woman's body all around the same area, very, very close together. So, to me, the only way to know what's going on is to take a look.

Was your cyst on the left side? or right?

Did this start once you were off the pill? The reason I'm asking is because you'll now be ovulating where with the pill you don't. As well, if your cyst has grown back and it's endometriosis, then it will be growing since the hormones to trigger it are back to work.

Since the amitryptyline isn't working for you, maybe an antispasmodic?
q


All times are GMT -7. The time now is 08:10 AM.